Translator Disclaimer
July/August 2012 Interior $ L^p$ estimates for degenerate elliptic equations in divergence form with $VMO$ coefficients
G. Di Fazio, M.S. Fanciullo, P. Zamboni
Differential Integral Equations 25(7/8): 619-628 (July/August 2012).

Abstract

We prove interior $L^p$ gradient weighted estimates for degenerate elliptic equations in divergence form with VMO coefficients.

Citation

Download Citation

G. Di Fazio. M.S. Fanciullo. P. Zamboni. "Interior $ L^p$ estimates for degenerate elliptic equations in divergence form with $VMO$ coefficients." Differential Integral Equations 25 (7/8) 619 - 628, July/August 2012.

Information

Published: July/August 2012
First available in Project Euclid: 20 December 2012

zbMATH: 1265.35056
MathSciNet: MR2975686

Subjects:
Primary: 35J15, 35J70

Rights: Copyright © 2012 Khayyam Publishing, Inc.

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.25 • No. 7/8 • July/August 2012
Back to Top